# SDR 2005FA0000561

- Difficulty date: February 24, 2004
- Submitted: April 12, 2005
- Operation: General aviation
- Aircraft: N146LH
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844102
- Aircraft time: 74 hours
- Engine: Lyc IO360C1C6
- Engine time: 74 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MZ6222
- Part serial: D070135112
- Condition: Failed
- Location: Engine
- Part time: 123 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

STARTER REPAIRED W/O 6883 SB A-112. FAILED IN SERVICE 52.1 HOURS LATER. FAILURE DUE TO PARTS.
